# SDR AALA20061217

- Difficulty date: December 8, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T1454/08DEC SEA TO STL - RIGHT ENGINE PRIMARY AND SECONDARY ENGINE CONTROL ILLUMINATED DURING FLIGHT.  LANDED DEN WITHOUT INCIDENT.  REPLACED RIGHT ENGINE ELECTRONIC ENGINE CONTROL AND PERMANENT MAGNET ALTERNATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
